Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear differential equations with interval spectrum


Author: Russell A. Johnson
Journal: Proc. Amer. Math. Soc. 80 (1980), 90-94
MSC: Primary 34C10; Secondary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1980-0574514-5
MathSciNet review: 574514
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let E be the set of equations in the hull of a fixed two-dimensional, almost-periodic, linear differential equation with interval spectrum which admit a bounded solution. Among other things, we prove that E is of first category and of measure zero.


References [Enhancements On Off] (What's this?)

  • [1] R. Ellis, Lectures on topological dynamics, Benjamin, New York, 1969. MR 0267561 (42:2463)
  • [2] R. Johnson, Ergodic theory and linear differential equations, J. Differential Equations 28 (1978), 23-34. MR 487484 (80c:34044)
  • [3] -, Minimal functions with unbounded integral, Israel J. Math. 31 (1978), 133-141. MR 516249 (80g:54047)
  • [4] V. M. Millionščikov, Proof of the existence of irregular systems of linear differential equations with almost periodic coefficients, Differential Equations 4 (1968), 203-205. MR 0229912 (37:5478)
  • [5] -, A proof of the existence of nonregular systems of linear differential equations with quasiperiodic coefficients, Differential Equations 5 (1969), 1475-1478. MR 0257477 (41:2127)
  • [6] -, Statistically regular systems, Math. USSR-Sb. 4 (1968), 125-135.
  • [7] V. V. Nemytski and V. V. Stepanov, Qualitative theory of differential equations, English translation, Princeton Math. Series, no. 22, Princeton Univ. Press, Princeton, N. J., 1960. MR 0121520 (22:12258)
  • [8] R. J. Sacker and G. R. Sell, Existence of the dichotomies and invariant splittings for linear differential systems. I, J. Differential Equations 15 (1974), 429-458. MR 0341458 (49:6209)
  • [9] -, A spectral theory for linear differential systems, J. Differential Equations 27 (1978), 320-358. MR 0501182 (58:18604)
  • [10] G. R. Sell, Linear differential systems, Lecture notes, University of Minnesota, 1975.
  • [11] W. A. Veech, Point-distal flows, Amer. J. Math. 92 (1970), 205-242. MR 0267560 (42:2462)
  • [12] R. E. Vinograd, A problem suggested by N. P. Erugin, Differential Equations 11 (1975), 474-478. MR 0473360 (57:13028)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10, 54H20

Retrieve articles in all journals with MSC: 34C10, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0574514-5
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society